Generalized Convex Functions on Fractal Sets and Two Related Inequalities
Huixia Mo,
Xin Sui and
Dongyan Yu
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We introduce the generalized convex function on fractal sets of real line numbers and study the properties of the generalized convex function. Based on these properties, we establish the generalized Jensen’s inequality and generalized Hermite-Hadamard's inequality. Furthermore, some applications are given.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/636751.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/636751.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:636751
DOI: 10.1155/2014/636751
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().